C 1+α-Regularity of Viscosity Solutions of General Nonlinear Parabolic Equations

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We establish the existence of C1+α-regular viscosity solutions of fully nonlinear secondorder parabolic equations like ∂tu+H(v,Dv,D2v, t, x) = 0 allowing the main part of H to have small discontinuities with respect to x and be just measurable in t.

Original languageEnglish (US)
Pages (from-to)403-427
Number of pages25
JournalJournal of Mathematical Sciences (United States)
Volume232
Issue number4
DOIs
StatePublished - Jul 1 2018

Fingerprint Dive into the research topics of 'C <sup>1+α</sup>-Regularity of Viscosity Solutions of General Nonlinear Parabolic Equations'. Together they form a unique fingerprint.

Cite this